# SDR ASAA2016042916568

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 480 hours, 152 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREDICTIVE WEATHER RADAR AND WEATHER RADAR FAIL ON DESCENT.  ACFT GROUNDED. READJUSTED WEATHER RT UNIT IN EQUIPMENT RACK AND RESECURED LATCHES.  WEATHER OPS TEST OK REF AMM 34-43-41-400-801 AND AMM 34-43-00-710-802-001.  WEATHER CONT PANEL OK REF AMM 34-43-91-400-800.  VERIFIED DATA FAULTS ARE NOT PRESENT ANYMORE.
